Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916474
Asymptotic Analysis of Symmetric Functions
Götze F, Naumov A, Ulyanov V (2017)
JOURNAL OF THEORETICAL PROBABILITY 30(3): 876-897.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690496
Fisher information and convergence to stable laws
Bobkov SG, Chistyakov GP, Götze F (2014)
Bernoulli 20(3): 1620-1646.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Limit theorems in free probability theory I
Chistyakov G, Götze F (2008)
ANNALS OF PROBABILITY 36(1): 54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Limit theorems in free probability theory II
Chistyakov G, Götze F (2008)
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6(1): 87-117.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596324
N/V-limit for stochastic dynamics in continuous particle systems
Grothaus M, Kondratiev Y, Röckner M (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 121-160.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1602155
Asymptotic expansions in non-central limit theorems for quadratic forms
Götze F, Tikhomirov AN (2005)
JOURNAL OF THEORETICAL PROBABILITY 18(4): 757-811.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1611030
Scaling limit of stochastic dynamics in classical continuous systems
Grothaus M, Kondratiev Y, Lytvynov E, Röckner M (2003)
ANNALS OF PROBABILITY 31(3): 1494-1532.
PUB | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614604
Asymptotic distribution of quadratic forms and applications
Götze F, Tikhomirov A (2002)
JOURNAL OF THEORETICAL PROBABILITY 15(2): 423-475.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Asymptotic distribution of quadratic forms
Götze F, Tikhomirov AN (1999)
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 

Filter und Suchbegriffe

keyword="limit theorems"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung